Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("THEOREME LIMITE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3045

  • Page / 122

Export

Selection :

  • and

CENTRAL AND LOCAL LIMIT THEOREMS APPLIED TO ASYMPTOTIC ENUMERATION. II: MULTIVARIATE GENERATING FUNCTIONSBENDER EA; RICHMOND LB.1983; JOURNAL OF COMBINATORIAL THEORY. SERIES A.; ISSN 0097-3165; USA; DA. 1983; VOL. 34; NO 3; PP. 255-265; BIBL. 7 REF.Article

THEOREMES INTEGRAUX AVEC DE GRANDS ECARTS POUR LES CHAINES DE MARKOV HOMOGENESMISEVICHYUS EH.1972; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1972; VOL. 12; NO 1; PP. 195-198; ABS. LITU. ANGL.; BIBL. 6 REF.Serial Issue

UN THEOREME DE LA LIMITE LOCALE POUR UNE CLASSE DE TRANSFORMATIONS DILATANTESROUSSEAU EGELE J.1982; C.R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1982; VOL. 295; NO 3; PP. 305-308; ABS. ENG; BIBL. 9 REF.Article

THE REMAINDER TERM IN THE LOCAL LIMIT THEOREM FOR INDEPENDENT RANDOM VARIABLESMAEJIMA M.1980; TOKYO J. MATH.; JPN; DA. 1980; VOL. 3; NO 2; PP. 311-329; BIBL. 4 REF.Article

PROBABILISTIC AND DETERMINISTIC AVERAGINGBINGHAM NH; GOLDIE CM.1982; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1982; VOL. 269; NO 2; PP. 453-480; BIBL. 46 REF.Article

A CLASS OF CONDITIONAL LIMIT THEOREMS RELATED TO RUIN PROBLEMSHIMURA M.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 1; PP. 40-45; BIBL. 14 REF.Article

UN THEOREME DE LA LIMITE LOCALE POUR UNE CLASSE DE TRANSFORMATIONS DILATANTES ET MONOTONES PAR MORCEAUXROUSSEAU EGELE J.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 3; PP. 772-788; ABS. ENG; BIBL. 32 REF.Article

LOCAL LIMIT THEOREMS FOR SAMPLE EXTREMESDE NAAN L; RESNICK SI.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 2; PP. 396-413; BIBL. 22 REF.Article

CAN INTENSITY STATISTICS ACCOMMODATE STEREOCHEMISTRY.WILSON AJC.1981; ACTA CRYSTALLOGRAPHICA. SECTION A. CRYSTAL PHYSICS, DIFFRACTION, THEORETICAL AND GENERAL CRYSTALLOGRAPHY; ISSN 0567-7394; DNK; DA. 1981; VOL. 37; NO 6; PP. 808-810; BIBL. 24 REF.Article

RANDOM WALKS WITH INTERNAL DEGREES OF FREEDOM. I: LOCAL LIMIT THEOREMSKRAMLI A; SZASZ D.1983; ZEITSCHRIFT FUER WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE; ISSN 0044-3719; DEU; DA. 1983; VOL. 63; NO 1; PP. 85-95; BIBL. 11 REF.Article

INTEGRALE GRENZWERTSAETZE FUER WAHRSCHEINLICHKEITEN GROSSER ABWEICHUNGEN IM FALLE HOMOGEN MARKOVSCH VERBUNDENER ZUFALLGROESSEN = THEOREMES LIMITES INTEGRAUX POUR LES PROBABILITES DES GRANDS ECARTS DANS LE CAS DE VARIABLES ALEATOIRES LIEES EN UNE CHAINE DE MARKOV HOMOGENEHEINRICH L.1980; LITOV. MAT. SBOR.; SUN; DA. 1980; VOL. 20; NO 1; PP. 193-214; ABS. LIT/RUS; BIBL. 10 REF.Article

EDGEWORTH EXPANSIONS AND SMOOTHNESSBICKEL PJ; ROBINSON J.1982; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1982; VOL. 10; NO 2; PP. 500-503; BIBL. 3 REF.Article

MARTINGALE CONVERGENCE VIA THE SQUARE FUNCTIONCHEN LHY.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 83; NO 1; PP. 125-127; BIBL. 11 REF.Article

CORRECTION DE L'ARTICLE "CONVERGENCES STOCHASTIQUES DES PROCESSUS PONCTUELS COMPOSES A SIGNE"JACOB P.1981; PUBL. INST. STAT. UNIV. PARIS; ISSN 0553-2930; FRA; DA. 1981; VOL. 26; NO 1; PP. 71-72Article

DISTRIBUTIONS DE PROBABILITES AUTOMODELESSINAJ YA G.1976; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1976; VOL. 21; NO 1; PP. 63-80; ABS. ANGL.; BIBL. 11 REF.Article

ITERATES OF A CONVOLUTION ON A NON ABELIAN GROUP.FOGUEL SR.1975; ANN. INST. HENRI POINCARE, B; FR.; DA. 1975; VOL. 11; NO 2; PP. 199-202; ABS. FR.; BIBL. 3 REF.Article

ASYMPTOTE D'UN PRODUIT DE MATRICES ALEATOIRES DEPENDANT D'UN PARAMETREGOL'DSHEJD I YA.1975; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1975; VOL. 224; NO 6; PP. 1248-1251; BIBL. 7 REF.Article

SUR LES THEOREMES LIMITES LOCAUX POUR LE TEMPS DU PREMIER PASSAGE A TRAVERS LA BARRIEREALESHKYAVICHENE AK.1975; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1975; VOL. 15; NO 1; PP. 23-66; ABS. LITU. ANGL.; BIBL. 17 REF.Article

THEOREME LIMITE POUR LES RAPPORTS LIES A UNE MARCHE ALEATOIRE SUR DES GROUPESNARIMANYAN SM.1975; VEST. MOSKOV. UNIV., 1; S.S.S.R.; DA. 1975; VOL. 13; NO 6; PP. 17-24; ABS. ANGL.; BIBL. 5 REF.Article

THEOREMES LIMITES POUR LES PROCESSUS RAMIFIES AVEC UN REGIME VARIABLE (CAS SOUS-CRITIQUEBOJKO RV.1975; UKRAIN. MAT. ZH.; S.S.S.R.; DA. 1975; VOL. 27; NO 6; PP. 750-760; BIBL. 5 REF.Article

A LIMIT THEOREM FOR TRUNCATED RANDOM VARIABLES.JUREK Z.1975; BULL. ACAD. POLON. SCI., SCI. MATH. ASTR. PHYS.; POLOGNE; DA. 1975; VOL. 23; NO 8; PP. 911-916; ABS. RUSSE; BIBL. 1 REF.Article

AN EXTENSION OF THE ERDOES-RENYI NEW LAW OF LARGE NUMBERS.BOOK SA.1975; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1975; VOL. 48; NO 2; PP. 438-446; BIBL. 8 REF.Article

STOCHASTIC BOUNDS FOR HETEROGENEOUS-SERVER QUEUES WITH ERLANG SERVICE TIMES.YU OS.1974; J. APPL. PROBABIL.; G.B.; DA. 1974; VOL. 11; NO 4; PP. 785-796; BIBL. 14 REF.Article

VITESSE DE CONVERGENCE DES DISTRIBUTIONS DU MAXIMUM DES SOMMES DE VARIABLES ALEATOIRES INDEPENDANTES AVEC UNE MOYENNE POSITIVEALESHKYAVICHENE AK.1974; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1974; VOL. 14; NO 3; PP. 19-46; ABS. LITU. ANGL.; BIBL. 11 REF.Article

ON THE RAREFACTION OF RENEWAL PROCESSES. VI.MOGYORODI J.1973; STUD. SCI. MATH. HUNGAR.; HONGR.; DA. 1973; VOL. 8; NO 3-4; PP. 199-209; BIBL. 4 REF.Article

  • Page / 122